# SDR CA050912004

- Difficulty date: September 9, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 26,031 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73507217
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT ENCOUNTERED PWR LEVER MISMATCH AS REDUCED TO CLIMB POWER. REPORTED  PROBLEM AND LANDED UNEVENTFULLY.  INVESTIGATION REVEALED THAT TOP ENGINE MOUNT ON NR 1 ENG HAD BROKEN AT A POINT BETWEEN FLANGE AND BASE.  THIS CAUSED ENG TO SAG ENOUGH TO GIVE A PWR LEVER MISMATCH.  ALL 3 ENG MOUNT ASSY AND ATTACH BOLTS WERE REPLACED, NACELLE LONGERONS AND ASSOCIATED STRUCTURE WERE INSPECTED FOR DEFORMATION, AND AC RETURNED TO SERVICE.  ALTHOUGH THERE IS NO SPECIFIC NDT REQUIRED ON THIS ITEM, A SHIP SET OF MPI INSPECTED MOUNTS HAS BEEN READIED FOR A FLEET CAMPAIGN AS THE AIRCRAFT ARE SCHEDULED THROUGH MAINTENANCE.  TIME AND CYCLES ON THE FAILED PART ARE UNKNOWN.
